Alert archive / South Dakota / Wind Advisories in 2011
Wind Advisory 24, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Dec 25, 2011, 3:09 PM CST for 20 counties in South Dakota. It took effect at Dec 25, 2011, 9:00 PM CST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2011, 3:09 PM CST (21:09 UTC)
- In effect from
- Dec 25, 2011, 9:00 PM CST
- Expired
- Dec 26, 2011, 8:20 PM CST
- In force
- 23 hr
- Issued by
- NWS Aberdeen, SD
Counties Brown County, SD, Campbell County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 76 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
841 WWUS73 KABR 252109 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 309 PM CST SUN DEC 25 2011 ...STRONG WINDS EXPECTED ALONG AND EAST OF THE SISSETON HILLS REGION TONIGHT INTO MONDAY... .LOCALLY STRONG AND GUSTY WINDS ARE EXPECTED TO DEVELOP ALONG THE EASTERN SLOPES OF THE SISSETON HILLS THIS EVENING...AND THEN PERSIST THROUGH MONDAY MORNING. EXPECT SUSTAINED WESTERLY WINDS FROM 25 TO 35 MPH WITH OCCASIONAL GUSTS OVER 45 MPH POSSIBLE. LOCATIONS MOST AFFECTED WILL BE THE HIGHER TERRAIN AREAS OF THE SISSETON HILLS AS WELL AS UP TO 20 MILES EAST OF THE HILLS. THIS INCLUDES THE CITES OF VEBLEN...SISSETON...SUMMIT...AND MILBANK. THESE DOWNSLOPE WINDS ARE QUITE LOCALIZED...SUCH THAT ONLY PORTONS OF THE AFFECTED COUNTIES MAY EXPERIENCE THESE STRONG WINDS. SDZ007-008-021-023-261100- /O.NEW.KABR.WI.Y.0024.111226T0300Z-111226T1800Z/ MARSHALL-ROBERTS-GRANT-DEUEL- INCLUDING THE CITIES OF...BRITTON...SISSETON...MILBANK... CLEAR LAKE 309 PM CST SUN DEC 25 2011 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY. * TIMING: WINDS WILL BEGIN TO INCREASE AROUND 9PM CST THIS EVENING WITH STRONG WINDS CONTINUING THROUGH AROUND NOON CST ON MONDAY. * WINDS: SUSTAINED WEST TO SOUTHWEST FROM 25 TO 35 MPH WITH PEAK WIND GUSTS IN EXCESS OF 50 MPH POSSIBLE. * IMPACTS: LOCATIONS MOST AFFECTED WILL BE THE HIGHER TERRAIN AREAS OF THE SISSETON HILLS AS WELL AS UP TO 20 MILES EAST OF THE HILLS. THIS INCLUDES INTERSTATE 29 BETWEEN SUMMIT AND SISSETON...OR BETWEEN MILE MARKERS 210 AND 235. U.S. HIGHWAY 12 FROM SUMMIT TO MILBANK MAY ALSO EXPERIENCE STRONG WINDS. MOTORISTS IN THIS AREA ARE URGED TO USE CAUTION OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FOWLE
4 follow-up statements
156 WWUS73 KABR 260956 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 356 AM CST MON DEC 26 2011 ...STRONG WINDS ALONG THE SISSETON HILLS EARLY THIS MORNING...STRONGER WIND FOR THE DAKOTAS THIS AFTERNOON... LOCALLY STRONG WINDS WILL CONTINUE ALONG THE EASTERN SLOPES OF THE SISSETON HILLS THIS MORNING. EXPECT SUSTAINED SOUTHWESTERLY WINDS FROM 25 TO 35 MPH. AS THE MORNING PROGRESSES...WINDS WILL DIMINISH IN THE EAST...AND PICK UP ACROSS THE WESTERN DAKOTAS. AS A TROF MOVES ACROSS THE REGION TODAY...EXPECT WINDS TO SHIFT AROUND TO THE WEST NORTHWEST...BETWEEN 25 AND 35MPH WITH GUSTS TO 45MPH. WINDS WILL REMAIN GUSTY THROUGH THE EVENING HOURS...SLOWLY DIMINISHING OVERNIGHT. SDZ003>005-009-010-015-262200- /O.EXB.KABR.WI.Y.0024.111226T1600Z-111227T0300Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE 356 AM CST MON DEC 26 2011 /256 AM MST MON DEC 26 2011/ ...WIND ADVISORY IN EFFECT FROM 10 AM CST /9 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM CST /9 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING. * TIMING: WINDS WILL BEGIN TO INCREASE DURING THE MID MORNING HOURS...CONTINUING THROUGH THE EVENING HOURS...AND DIMINISHING OVERNIGHT. * WINDS: SUSTAINED WEST TO NORTHWEST FROM 25 TO 35 MPH WITH PEAK WIND GUSTS IN EXCESS OF 45 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ006-011-262200- /O.EXB.KABR.WI.Y.0024.111226T1800Z-111227T0300Z/ BROWN-DAY- INCLUDING THE CITIES OF...ABERDEEN...WEBSTER 356 AM CST MON DEC 26 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING. * TIMING: WINDS WILL BEGIN TO INCREASE LATE THIS MORNING...CONTINUING THROUGH THE EVENING HOURS...AND DIMINISHING OVERNIGHT. * WINDS: SUSTAINED WEST TO NORTHWEST FROM 25 TO 35 MPH WITH PEAK WIND GUSTS IN EXCESS OF 45 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ007-008-262200- /O.EXT.KABR.WI.Y.0024.000000T0000Z-111227T0300Z/ MARSHALL-ROBERTS- INCLUDING THE CITIES OF...BRITTON...SISSETON 356 AM CST MON DEC 26 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING: WINDS WILL CONTINUE TO BE STRONG ACROSS THE REGION TODAY. WINDS WILL DIMINISH SLIGHTLY DURING THE LATE MORNING HOURS...ONLY TO PICK UP AGAIN THIS AFTERNOON OUT OF THE WEST NORTHWEST. * WINDS: SUSTAINED SOUTHWEST WINDS FROM 25 TO 35 MPH WITH PEAK WIND GUSTS IN EXCESS OF 45 MPH POSSIBLE...SHIFTING AROUND TO THE NORTHWEST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ021-023-261800- /O.CON.KABR.WI.Y.0024.000000T0000Z-111226T1800Z/ GRANT-DEUEL- INCLUDING THE CITIES OF...MILBANK...CLEAR LAKE 356 AM CST MON DEC 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * TIMING: STRONG WINDS WILL PERSIST ACROSS THE AREA THIS MORNING. * WINDS: SUSTAINED WEST TO SOUTHWEST FROM 25 TO 35 MPH WITH PEAK WIND GUSTS IN EXCESS OF 45 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CONNELLY
601
WWUS73 KABR 261805
NPWABR
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1205 PM CST MON DEC 26 2011
...STRONG WINDS TO DEVELOP THIS AFTERNOON...
LOW PRESSURE MOVING ACROSS SOUTHERN CANADA WILL BRING GUSTY WINDS
TO THE REGION THIS AFTERNOON AND EARLY EVENING.
SDZ021-023-261915-
/O.EXP.KABR.WI.Y.0024.000000T0000Z-111226T1800Z/
GRANT-DEUEL-
INCLUDING THE CITIES OF...MILBANK...CLEAR LAKE
1205 PM CST MON DEC 26 2011
...WIND ADVISORY HAS EXPIRED...
THE WIND ADVISORY IS NO LONGER IN EFFECT.
$$
SDZ003>005-009-010-015-270300-
/O.CON.KABR.WI.Y.0024.000000T0000Z-111227T0300Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE
1205 PM CST MON DEC 26 2011 /1105 AM MST MON DEC 26 2011/
...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...
A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING.
* TIMING: WINDS WILL INCREASE THROUGH THE AFTERNOON.
* WINDS: SUSTAINED WEST TO NORTHWEST FROM 25 TO 35 MPH WITH PEAK
WIND GUSTS IN EXCESS OF 45 MPH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.
&&
$$
SDZ006>008-011-270300-
/O.CON.KABR.WI.Y.0024.000000T0000Z-111227T0300Z/
BROWN-MARSHALL-ROBERTS-DAY-
INCLUDING THE CITIES OF...ABERDEEN...BRITTON...SISSETON...WEBSTER
1205 PM CST MON DEC 26 2011
...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...
A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING.
* TIMING: WINDS WILL INCREASE THROUGH THE AFTERNOON.
* WINDS: WEST TO NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.
&&
$$385 WWUS73 KABR 261916 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 116 PM CST MON DEC 26 2011 ...STRONG WINDS TO DEVELOP THIS AFTERNOON... LOW PRESSURE MOVING ACROSS SOUTHERN CANADA WILL BRING GUSTY WINDS TO THE REGION THIS AFTERNOON AND EARLY EVENING. SDZ016-017-033>036-045-048-270300- /O.EXA.KABR.WI.Y.0024.000000T0000Z-111227T0300Z/ POTTER-FAULK-STANLEY-SULLY-HUGHES-HYDE-JONES-LYMAN- INCLUDING THE CITIES OF...GETTYSBURG...FAULKTON...FORT PIERRE... ONIDA...PIERRE...HIGHMORE...MURDO...PRESHO 116 PM CST MON DEC 26 2011 /1216 PM MST MON DEC 26 2011/ ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING. * TIMING: WINDS WILL INCREASE THROUGH THE AFTERNOON. * WINDS: SUSTAINED WEST TO NORTHWEST FROM 25 TO 40 MPH WITH PEAK WIND GUSTS IN EXCESS OF 45 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ003>005-009-010-015-270300- /O.CON.KABR.WI.Y.0024.000000T0000Z-111227T0300Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE 116 PM CST MON DEC 26 2011 /1216 PM MST MON DEC 26 2011/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING. * TIMING: WINDS WILL INCREASE THROUGH THE AFTERNOON. * WINDS: SUSTAINED WEST TO NORTHWEST FROM 25 TO 40 MPH WITH PEAK WIND GUSTS IN EXCESS OF 45 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ006>008-011-270300- /O.CON.KABR.WI.Y.0024.000000T0000Z-111227T0300Z/ BROWN-MARSHALL-ROBERTS-DAY- INCLUDING THE CITIES OF...ABERDEEN...BRITTON...SISSETON...WEBSTER 116 PM CST MON DEC 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING: WINDS WILL INCREASE THROUGH THE AFTERNOON. * WINDS: WEST TO NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
752 WWUS73 KABR 270220 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 820 PM CST MON DEC 26 2011 SDZ003>011-015>017-033>036-045-048-270330- /O.CAN.KABR.WI.Y.0024.000000T0000Z-111227T0300Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-WALWORTH-EDMUNDS- DAY-DEWEY-POTTER-FAULK-STANLEY-SULLY-HUGHES-HYDE-JONES-LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...BRITTON...SISSETON...MOBRIDGE...IPSWICH...WEBSTER... TIMBER LAKE...GETTYSBURG...FAULKTON...FORT PIERRE...ONIDA... PIERRE...HIGHMORE...MURDO...PRESHO 820 PM CST MON DEC 26 2011 /720 PM MST MON DEC 26 2011/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. STRONG NORTHWEST WINDS HAVE RAPIDLY DIMINISHED THIS EVENING...WITH ONLY LIGHT TO MODERATE NORTHWEST-NORTH WINDS EXPECTED THROUGH THE REMAINDER OF THE NIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Dec 25, 11:38 AM CST, 3 hours 31 minutes earlier.
Area forecast discussion, Dec 25, 11:38 AM CST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1138 AM CST SUN DEC 25 2011 .UPDATE... AVIATION FORECAST DISCUSSION UPDATED FOR 18Z TAF ISSUANCE. NO MAJOR CHANGES TO THE FORECAST THIS MORNING. SFC RIDGE AXIS EXTENDING THROUGH CENTRAL SD...WITH NWLY WINDS EAST OF JAMES VALLEY WITH WINDS TRANSITIONING SWLY ALONG AND WEST OF THE MO RIVER. WILL SEE INCREASING HIGH CLOUDS ONCE AGAIN THIS AFTERNOON...ALTHOUGH STILL EXPECTING FILTERED SUNSHINE AREA WIDE. HIGH TEMPS IN THE 40S TO LOW 50S STILL ON TRACK. TONIGHT...EXPECTING BREEZY CONDITIONS TO DEVELOP AS A STRONG SWLY LLJ DEVELOPS. ALREADY INCREASED WINDS ALONG THE FAR ERN CWA...AS LOCAL HIGH RESOLUTION 4KM WRF-ARW MODEL INDICATING MTN WAVE INDUCED DOWNSLOPE WINDS DEVELOPING ONCE AGAIN IN THE LEE OF THE COTEAU/SISSETON HILLS. COULD SEE LOCAL WIND ADVISORY WINDS /SUSTAINED AOA 30 MPH/ DEVELOP...BUT THEY SHOULD BE LOCALIZED. CONSIDERING ISSUING AN SPS...BUT WILL CONTINUE TO EVALUATE. UPDATES ALREADY OUT. && .PREVIOUS DISCUSSION... .SHORT TERM...THROUGH TUESDAY ABNORMALLY WARM AND DRY CONDITIONS WILL DOMINATE THE FORECAST PERIOD. ALREADY HAVE TEMPERATURES IN THE UPPER 20S/LOW 30S THIS AM...WITH NEUTRAL ADVECTION FOR MOST OF THE DAY. UNSURE HOW EFFECTIVE SUN WILL HEAT THE SURFACE CONSIDERING THE TIME OF YEAR...BUT WITHOUT STRONG THERMAL ADVECTION UNTIL VERY LATE IN THE DAY...HIGHS SHOULD REMAIN A COUPLE OF DEGREES BELOW RECORD VALUES. WARM ADVECTION WITH H85 TEMPERATURES AS WARM AS +10C OVERNIGHT...MIGHT SEE SOME RECORD HIGH LOW TEMPERATURES OVERNIGHT...IF WE HAVE NOT ALREADY. WEAK COLD ADVECTION FOR MIDDAY MONDAY...BUT STILL ABOVE NORMAL...AND WEAKENS IN TIME FOR HIGHS TUESDAY TO CONTINUE ABOVE NORMAL. .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY NOT MUCH CHANGE IN THE LONG TERM WITH RESPECT TO THE UPPER LEVEL FLOW ACROSS THE REGION. FAST MILD PACIFIC WEST TO NORTHWEST FLOW WILL CONTINUE THROUGH THE PERIOD WITH MUCH ABOVE NORMAL TEMPERATURES CONTINUING. SEVERAL SHORT WAVE TROUGHS WILL ALSO MOVE ACROSS THE REGION ALONG WITH SURFACE PACIFIC FRONTS. HAVE A FEW SLIGHT CHANCES OF SNOW OR RAIN/SNOW THROUGH THE PERIOD. OVERALL...THE DRY PATTERN IS EXPECTED TO CONTINUE. && .AVIATION... 18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS VFR CONDITIONS ARE EXPECTED FOR ALL TERMINALS THROUGH TODAY AND TONIGHT. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...FOWLE SHORT TERM...CONNELLY LONG TERM...MOHR AVIATION...TDK WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Dec 25, 3:04 AM CST, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 304 AM CST SUN DEC 25 2011 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-260915- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 304 AM CST SUN DEC 25 2011 /204 AM MST SUN DEC 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
Nearby
Wind Advisories in South Dakota, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.